Diophantine exponents and the Khintchine Groshev theorem

Ghosh, Anish (2011) Diophantine exponents and the Khintchine Groshev theorem. Monatshefte für Mathematik, 163 (3). pp. 281-299. ISSN 0026-9255

Full text not available from this repository.


We prove the convergence case of the Khintchine–Groshev theorem for affine subspaces and their nondegenerate submanifolds, answering a conjecture of D. Kleinbock.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Number Theory (former - to 2017)
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:28
Last Modified: 23 Nov 2022 09:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20097
DOI: 10.1007/s00605-010-0239-3

Actions (login required)

View Item View Item